Publication
Title
Alternating direction implicit finite difference schemes for the Heston-Hull-White partial differential equation
Author
Abstract
Language
English
Source (journal)
The journal of computational finance. - London
Publication
London : 2012
ISSN
1460-1559
Volume/pages
16:1(2012), p. 83-110
ISI
000317664500004
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 05.09.2012
Last edited 01.02.2018
To cite this reference